I'd like some advice about estrogen symptoms during progesterone usage.

by Nicole T
(Spokane Washington USA)

Hello, I'm 31 and know I am progesterone deficient.

I have hypo thyroid (hasimotos too) and defective luteal. I don't experince so much cramps during 'lady week' but breast tenderness and a lot of fatigue and irritability, the mood swings pretty much all the time.

I decided to give Natpro a try because I think it's impressive. I have read all the articles on this website as well. So I started out with 100 mg but started feeling some more breast tenderness and up'd it to 200. Well that didn't feel like enough so I kept upping it in order to relieve symptoms.

From what I read and understand, use as much as it takes to relieve symptoms. So I'm about to start my period and I have more dense fiber in my breasts, some pain and a lump. I have gradually upped it to 900mg over a few weeks. It sounds like crazy amount but I feel a lot better. I'm thinking I was more estrogen dominant than I realized. I also feel like I should not stop using it through this first cycle, I think I need it for now continually.

Is what I am expirencing normal? Any advice or encouragement is welcome. Thanks

Comments for I'd like some advice about estrogen symptoms during progesterone usage.

Click here to add your own comments

Jul 30, 2017
Symptoms
by: Anonymous

If you start to take iodine, your breasts won't be sore any more. But please read "Iodine, Why Do you Need It" by David Brownstein, M.D. Read this book first. He also has some YouTube videos.

You will have to start very slow because all the halides can attach to the thyroid and when they release they have some very unkind symptoms.

Read the book though, you won't be sorry.

Cheryl

Jul 31, 2017
I'd like some advice about estrogen symptoms during progesterone usage
by: Joy

Hi Nicole

Wow that is a lot of Natpro that you are using, nothing wrong with that if it is needed and using a 3.33% cream which Natpro is. Using a higher amount will help resolve those dreadful ED symptoms quicker. Many choose this route, others prefer the lower amounts. How long have you been using Natpro for? It take 2-6 months before things settle down. One must expect all sorts of strange things to take place while the body adjusts to progesterone. Excess estrogen can cause tender breasts when first using progesterone and you did the correct thing by increasing. I suggest rubbing Natpro on your tender breasts as it is an excellent anti-inflmmatory.

Now as you have thyroid issues, I am suspect that is the cause of the tenderness and is probably due to a lack of iodine and or selenium and tyrosine. Have you had these tested?

Cheryl has given some excellent advice on Dr David Brownstein, his books and videos are EXCELLENT. Thank you Cheryl for the reminder, I am often asked about thyroid issues, not only here but my own website and I tend to forget about Brownstein's amazing work.

A deficiency in Vitamin D3 also affects the thyroid, it also reduces the benefits of progesterone, do you know what your level is?

Nicole please read these pages and the references:

Thyroid

Brownstein video

How to use Progesterone Cream

Estrogen Dominance

Vitamin D3

Magnesium


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...